# SDR ASOA20151030063

- Difficulty date: October 30, 2015
- Submitted: November 3, 2015
- Operation: Air carrier
- Aircraft: N15983
- Make and model: Emb EMB-145LR
- Aircraft serial: 145239
- Aircraft time: 37,929 hours, 29,065 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Frames 62-63
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GROUND PERSONAL REPORTED DENT DAMAGE AROUND RT REAR AREA OF ACFT FUSELAGE BETWEEN STRINGERS 18R & 19R AND FRAMES 62 & 63A.  MAINTENANCE INSPECTED AND PERFORMED REPAIR, FILLER AND DOUBLER OF DENT DAMAGE IAW ETD 2015-145-101284 AND SRM 51-40-02.  DAMAGE MEASUREMENTS WERE L=5.5" BY 3.75". AND .150" DEEP.  ACFT WAS RELEASED FOR SERVICE.
